# SDR VJ9800538

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59137002
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT FS 996 RIGHT SIDE FITTING CORRODED.  REPLACED FITTING IAW DC9 SRM 51-30-5, 51-10-4, 51-10-3 AND 53-01 FIG 1.
